2011-Kreith, Kurt - The Mathematics of Global Change

By Kurt Kreith

Mathematics, University of California at Davis

Licensed according to this deed.

Published on

Abstract

Kreith, Kurt. 2011. The Mathematics of Global Change.  The Journal of Mathematics Education at Teachers College. Fall-Winter, Volume 2: 37-44.

This work is freely available at the journal's web site at http://journals.tc-library.org/index.php/matheducation/article/viewFile/725/455 .

The authors discuss broad issues and then focus on specifics like exponential growth, logistic growth, and the logistic equation with delay. The instrument is an Excel spreadsheet. Throughout the paper there is discussion and relation to the reality of global change while paying attention to the model results.

 

Cite this work

Researchers should cite this work as follows:

  • Kurt Kreith (2015), "2011-Kreith, Kurt - The Mathematics of Global Change," https://www.simiode.org/resources/998.

    BibTex | EndNote

Tags